Scholion.ai

Erratum to “A Minimax Ordering Policy for the Infinite Stage Dynamic Inventory Problem”

R. Jagannathan

Management Science · 1979 · Volume 25 · Issue 3

DOI: 10.1287/mnsc.25.3.294

Abstract

In my recent paper “A Minimax Ordering Policy for the Infinite Stage Dynamic Inventory Problem,” Management Sci. , Vol. 24, No. 11 (July 1978), pp. 1138–1145, I noticed some errors in the proof of Theorem A.5 in the Appendix which made the proof somewhat incomplete. I have given below a correct version of the proof, mentioning only its main points.

Keywords

inventory/production: stochastic models, dynamic programming

Enable JavaScript for citation tools and additional paper interactions.